Too many triptans

Month long migraines and too many triptans. I use Axert, but try not to use it too much, because it causes shortness of breath, which aggravates my asthma and then I get asthma attacks. So it can't be my regular triptan, even though it works better. Instead I use an ergotomine for my regular triptan, because so far it is the only one that does not cause me to have trouble breathing. So I have been using both, to try and trick my brain out of this migraine stretch. Use Axert for three days, off one (cause you need to wait 24hours) and just use painkillers, and then go on the ergotomine for three days, then repeat. Which means I am well over three days a week of triptans, which you should not do. But you should also not use painkillers like T3s for more than three days. Point being, using too much of everything just to battle these things.

And when you take too many, in my case, you get tired, short of breath and chest pains and heart flutters. Then vertigo and dizzy spells. Loads of fun. Which means somehow I have to manage three or four days without triptans. I am not sure how, but somehow. Sucks to be me right now. So I think it is time to see my doctor. And maybe he has gotten those sleep study test results and just maybe the little bit of time I managed to sleep will help with that. I am so sleep deprived I am forgetting to take my meds, or forgetting if I had already.
Post a Comment

I would love to just redirect you to the new site...

But sadly the redirect function doesn't function. I will continue to persist hitting it and see if it will eventually do something. Or s...